# SDR CA080106004

- Difficulty date: January 2, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 5,525 hours
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, A LANDING GEAR DISAGREE WARNING MESSAGE WAS DISPLAYED. CREW CYCLED THE GEAR UNTIL SELECTED DOWN AND GEAR LOCKED DOWN INDICATION (3 GREEN LIGHTS). AC PERFORMED A TURNBACK AND LANDED UNEVENTFULLY (AFTER FUEL DUMPING FOR NOT LANDING OVERWEIGHT). TROUBLESHOOTING PINPOINTED TO THE WEIGHT OFF WHEELS NR 2 SENSOR (PX 11), BEING OFF RIGGING LIMITS. MAINT PERFORMED RE-RIGGING FOLLOWED BY A SUCCESSFUL GROUND TESTS AND AC RETURNED TO SERVICE. AIRFRAME HOURS=7855:04. CYCLES=3748. (TC NR 20080106004)
